# SDR ABXA20120131182

- Difficulty date: January 31, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102207
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED FS 676.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM 51-40-02 AND DWG, AWG.
